MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELITE 7CM STRAIGHT ATTACHMENT; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407120450
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 58 events for the failure: overheating of device.42 events had problem identified during non-clinical procedure; there was no patient involvement.15 events had no health consequences or impact.1 event had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 58 events were reported for this quarter.Product return status: 22 devices had investigation types that have not yet been determined.36 devices were received.Additional information: 58 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 58 events for the failure: overheating of device.- 42 events had problem identified during non-clinical procedure; there was no patient involvement.- 15 events had no health consequences or impact.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99128.Supplemental rationale, corrected data: b5, h6, h11.58 previously reported events were included in this follow-up record.Product return status, 54 devices were evaluated based on historical data analysis.4 devices were received.Evaluation findings (results/components).54 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: lubrication problem identified, no device problem found / device ingredient or reagent.1 device: lubrication problem identified, overheating problem identified / bearings, device ingredient or reagent.1 device: degradation problem identified, wear problem, no device problem found / bearings.1 device: wear problem, overheating problem identified / bearings.Product disposition.40 devices: scrapped by stryker.18 devices: product not received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report #.Supplemental rationale: corrected data: b5, h6, h11.58 previously reported events were included in this follow-up record.Product return status: 54 devices were evaluated based on historical data analysis.4 devices were received.Evaluation findings (results/components) 54 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 1 device: lubrication problem identified, no device problem found / device ingredient or reagent 1 device: lubrication problem identified, overheating problem identified / bearings, device ingredient or reagent.1 device: degradation problem identified, wear problem, no device problem found / bearings.1 device: wear problem, overheating problem identified / bearings.Product disposition: 40 devices: scrapped by stryker.18 devices: product not received.
 
Event or Problem Description
No change.

Brand Name
ELITE 7CM STRAIGHT ATTACHMENT
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key22646531
Report Number3015967359-2025-99128
Device Sequence Number20984930
Product Code HBE
UDI-Device Identifier07613327096545
UDI-Public07613327096545
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized58
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407120450
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer06/30/2025
06/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/30/2025
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown